Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Have migraine, visual blurring. Taking Naxdom. Suggest better treatment

I am Rajeswari. 28 yrs. I have been suffering from Migrane since 10 years. They are some times accompanied by visual blur-ness. I consulted a eye specialist and my vision is 6/6 in both eyes. He said that if I could avoid the triggers than can keep them at bay for a max time. But I am not able to do so. I used to take Xibnobid, but recently even after 2 xenobids the pain does not go away. One other doctor suggested Naxdom 500 Mg, that too was of no help. Kindly suggest better treatment
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Hello Rajeswari,

I am afraid both the doctors have suggested the same medicine in different strengths. If Naproxen has not given you much relief then you can try taking tablet Dolo 650 mg, 1 tablet twice a day ( 12 hours apart). If pain persists inspite of this, then it is better to consult your physician again.Prevention of recurrance can be done with Tab.Sibelium for 1 month after consulting your physician( dosage will be explained by your physician).


Answered: Sun, 3 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor